# SDR HALA0600699

- Difficulty date: July 17, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR STRUCTURE, BS 342 LBL89 WL200, FLOOR SUPPORT CORRODED UNDERNEATH DRAIN PAN.  REMOVED FLOOR STRUCTURE PER SRM 51-40-2.  REMOVED CORROSION, A AREA OF 1.5" BY 2" BY 100% OF ORIGINAL THICKNESS IS .070 FOUND TO BE OUT OF LIMITS PER SRM 53-00-51.  FABRICATED NEW FILLUM OUT OF 7075T6, .070 LOT NR 678841 PER SRM 51-30-01.  INSTALLED COMPLETE PER SRM 51-40-2.
